# SDR ASOA201612225092

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 35,043 hours, 27,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MOST AFT CABIN EMERGENCY LIGHTS ARE INOPERATIVE. MX REMOVED AND REPLACED THE  LIGHT AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
